# SDR MWEA99894

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911544507
- Condition: Chafed
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE FOUND ON LOWER LEG OF FLOORBEAM AT STATION 389 AND STATION 408, IN FORWARD CARGO COMPARTMENT.  MAINTENANCE FABRICATED AND INSTALLED BEAM REPAIR.
